MathSciNet Relay Station
MathSciNet bibliographic data
MR190799 (32 #8209) 47.70
Aronszajn, N.; Szeptycki, P. On general integral transformations. Math. Ann. 163 1966 127–154.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement